MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000S(KIT)
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was investigated upon return per (b)(4).Based on the results of the investigation, it was concluded that the bearings of the pump were affected by the presence of blood within the bearings.The cause for this is not known, however, it is possible that the pump was damaged during shipping/transport/priming.It is also possible that the shaft of the pump was wobbling due to small cracks which were evidenced in the plastic base, which could have led to leaking into the bearing area.
 
Event or Problem Description
Per customer complaint report, the flopump evidenced an unusual noise and lack of minimal rotation and required replacement during procedure.The customer complaint was received by ibc on (b)(6) 2016.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key5410359
Report Number1645362-2016-00001
Device Sequence Number453170
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2016
Device Catalogue Number6000S(KIT)
Device Lot Number112014-3281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2016
Initial Report FDA Received Date02/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1